Maryland, 2012

Damaging Winds in Maryland, September 8, 2012

September 8, 2012 · NWS LWX · 11 events in 3 counties and zones

A cold front crossed WV in the morning and made it to the I-95 corridor by the evening. Increased instability led to pre frontal showers and thunderstorms that were capable of damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

A cold front crossed WV in the morning and made it to the I-95 corridor by the evening. Increased instability led to pre frontal showers and thunderstorms that were capable of damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Sep 8, 2:30 PM EST, 15 minutes earlier.

Area forecast discussion, Sep 8, 2:30 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
330 PM EDT SAT SEP 8 2012

.SYNOPSIS...
A COLD FRONT WILL MOVE EAST OF THE AREA THIS EVENING. HIGH
PRESSURE WILL BUILD IN SUNDAY AND DOMINATE FOR MUCH OF NEXT WEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
SVR WATCH IN EFFECT UNTIL 10PM...BUT WILL BE TRIMMING FROM W TO E
THIS AFTN AS CDFNT PASSES.  FRONT HAS CAUGHT UP WITH PRE-FRONTAL
CNVCTN...ALLOWING TSTMS TO CONGEAL INTO NEARLY SOLID BAND. 18Z
SPECIAL RAOB IS NEARING COMPLETION...BUT EARLIER MODIFIED SOUNDINGS
SUGGEST AOA 2J/G CAPE. THIS INSTABILITY COMBINED WITH AMPLE SHEAR
HAS PRODUCED DMGG WIND GUSTS AS TSTMS MOVED THRU NRN SHEN VLY...AND
SIMILARLY STRONG TSTMS ARE NOW APPROACHING A CHO-IAD-DMH LINE. TSTMS
WILL MOVE THRU URBAN CORRIDOR FROM 19-22Z AND LIKELY CLEAR THE BAY
BY 1Z. TEMPS THIS AFTN HAVE RISEN ABV FCST VALUES...AOA 90F IN MANY
SPOTS E OF BLUE RIDGE...DUE TO AMPLE SUNSHINE. AFTER FRONT
PASSES...TEMPS SHUD DROP INTO 60S/L70S...AND BOTTOM OUT IN 50S OVNGT
WITH PCPN RAPIDLY ENDING. DESPITE CLEARING SKIES...RADIATIONAL COOLG
WILL BE CURBED BY GUSTY NW WINDS...WHICH SHUD ALSO PRECLUDE FOG
FORMATION.

SUNNY AND NOTICEABLY COOLER/DRIER SUN...WITH MAXIMA BELOW NRML...IN
70S /60S MTNS/. ISOLATED UPSLOPE SHWRS PSBL WRN ZONES.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE CONTINUES TO BUILD INTO THE MID ATLANTIC SUNDAY NIGHT
AND EARLY NEXT WEEK. AIR MASS WILL BE DRY...WITH MOSTLY CLEAR SKIES
AND DEWPOINTS LIKELY IN THE 40S. DAYTIMES WILL BE WARM...NEAR
CLIMO...AND THE NIGHTS COOL.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE AT THE SURFACE AND ALOFT REMAINS OVER THE MID ATLANTIC
DURING THE MID TO LATE PART OF NEXT WEEK. THIS WILL KEEP THE AREA
DRY. DEWPOINTS WILL START TO CREEP UP TOWARD THE END OF THE
WEEK...AND TEMPERATURES WILL MODERATE INTO THE LOWER 80S FOR DAYTIME
HIGHS. IT LOOKS LIKE A BANNER SEPTEMBER WEATHER WEEK ON TAP.

RIDGE MAY START TO WEAKEN SOME TOWARD THE WEEKEND...WHICH MAY ALLOW
A COLD FRONT APPROACH BY LATE SATURDAY.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
CNVCTN MOVING ACRS TERMINALS NOW. ALREADY THRU KMRB...WHERE WINDS
GUSTED TO 45 KTS. SIMILAR GUSTS LIKELY AT KIAD...AND PSBL AT KCHO
SHORTLY. TSTMS SHUD CLEAR DCA/BWI/MTN BY 23Z...THEN VFR CONDS XPCD.
GUIDANCE CONTS TO INDICATE ERY MRNG FOG...BUT WITH NW WINDS 10 KTS
OR SO...SEEMS UNREASONABLE AND NOT INCLUDED IN TAFS. SUNNY SKIES
TMW...BUT NW WINDS 10-20 KTS MAY GUST EVEN HIGHER DURG AFTNS.

HIGH PRESSURE WILL BE IN CONTROL NEXT WEEK FOR NO SIGNIFICANT
WEATHER.

&&

.MARINE...
LINE OF SHWRS/TSTMS WILL IMPACT WATERS BTWN 20Z AND 0Z THIS
EVE...SPECIAL MARINE WRNGS IMMINENT AS TSTMS BRINGING VERY GUSTY
WINDS. IN ADDITION TO CNVCTV HAZARDS...SLY WINDS AHEAD OF CDFNT
GUSTING TO NEAR 30 KTS...REQUIRING SCA HEADLINES.  POST-FRONT...NW
WINDS WILL GUST IN EXCESS OF ADZY THRESHOLD AND HEADLINES CONT INTO
SUN.

NORTHERLY WIND SURGE IS FORECAST TO SETTLE IN LATE SUNDAY NIGHT INTO
MONDAY...AND MAY RESULT IN SCA CONDITIONS DOWN THE BAY. HIGH
PRESSURE BUILDS IN FOR THE REST OF THE WEEK FOR LESS WIND AND
TRANQUIL CONDITIONS.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ530-531-
     538>542.
     SMALL CRAFT ADVISORY UNTIL 3 PM EDT SUNDAY FOR ANZ532>534-537-
     543.
     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ535-
     536.

&&

SYNOPSIS...SBK
NEAR TERM...SBK
SHORT TERM...BPP
LONG TERM...BPP
AVIATION...SBK/BPP
MARINE...SBK/BPP
Hazardous weather outlook, Sep 8, 2:39 PM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
339 PM EDT SAT SEP 8 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
091000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
339 PM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 10PM EDT. THUNDERSTORMS
ARE EXPECTED THIS AFTERNOON INTO THE EVENING IN ADVANCE OF A COLD
FRONT APPROACHING FROM THE WEST. SOME STORMS WILL PRODUCE DAMAGING
WIND GUSTS OF UP TO 70 MPH. ISOLATED TORNADOES ARE ALSO POSSIBLE.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR PORTIONS OF THE WATERS
THIS MORNING...EXPANDING TO ALL THE WATERS THIS AFTERNOON...BEFORE
DROPPING FOR THE MIDDLE AND UPPER TIDAL POTOMAC TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE SMALL CRAFT ADVISORY CONTINUES FOR PORTIONS OF THE WATERS INTO
SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-091000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
339 PM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10PM EDT EAST OF
THE BLUE RIDGE. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE
EVENING IN ADVANCE OF A COLD FRONT APPROACHING FROM THE WEST. SOME
STORMS WILL PRODUCE DAMAGING WIND GUSTS OF UP TO 75 MPH. ISOLATED
TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED.

In the hours before

Special weather statement, Sep 8, 2:18 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
318 PM EDT SAT SEP 8 2012

DCZ001-MDZ009>011-013-014-VAZ042-052>054-502-082045-
MONTGOMERY MD-SOUTHERN FAUQUIER VA-SOUTHERN BALTIMORE MD-
DISTRICT OF COLUMBIA DC-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA-
PRINCE GEORGES MD-ANNE ARUNDEL MD-HOWARD MD-LOUDOUN VA-FAIRFAX VA-
ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-
318 PM EDT SAT SEP 8 2012

...STRONG THUNDERSTORMS TO AFFECT THE DISTRICT OF COLUMBIA...
ARLINGTON...MONTGOMERY...SOUTHERN FAUQUIER...SOUTHERN BALTIMORE...
PRINCE WILLIAM/MANASSAS/MANASSAS PARK...PRINCE GEORGES...ANNE
ARUNDEL...HOWARD...LOUDOUN AND FAIRFAX COUNTIES...

AT 315 PM EDT...STRONG TO SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 18 MILES NORTHWEST OF NORTH POTOMAC TO 12 MILES
WEST OF GREENWICH...MOVING EAST AT 35 MPH.

THESE THUNDERSTORMS WILL CROSS THE WESTERN SUBURBS OF THE WASHINGTON
METROPOLITAN AREA THROUGH 4 PM...REACHING THE DISTRICT AND I-95
THROUGH 4:30 PM...AND THEN PROGRESSING INTO PRINCE GEORGES COUNTY
THROUGH 5PM.

WIND GUSTS IN EXCESS OF 50 MPH AND TORRENTIAL DOWNPOURS CAN BE
EXPECTED WITH THIS LINE.

IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE INDOORS AND AWAY FROM WINDOWS UNTIL THE STORMS HAVE
PASSED.

&&

LAT...LON 3919 7644 3920 7650 3922 7652 3918 7652
      3917 7647 3914 7642 3912 7642 3872 7674
      3870 7769 3921 7718 3927 7639 3925 7638
      3923 7638
TIME...MOT...LOC 1915Z 270DEG 29KT 3920 7749 3879 7780

HTS
Local storm report, Sep 8, 2:26 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
326 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     3 NW DULLES INTERNATION 38.98N  77.49W
09/08/2012  E63 MPH          LOUDOUN            VA   NWS OFFICE

&&

EVENT NUMBER LWX1201183

LISTEMAA
Special weather statement, Sep 8, 2:27 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
327 PM EDT SAT SEP 8 2012

MDZ006-007-011-082000-
HARFORD MD-SOUTHERN BALTIMORE MD-NORTHERN BALTIMORE MD-
327 PM EDT SAT SEP 8 2012

...STRONG THUNDERSTORMS TO AFFECT HARFORD...SOUTHERN BALTIMORE AND
NORTHERN BALTIMORE COUNTIES...

AT 328 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF DARLINGTON TO 3 MILES SOUTHWEST OF
CARNEY...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE PLEASANT HILLS...PERRY HALL...
KINGSVILLE...BEL AIR...WHITE MARSH...MIDDLE RIVER...BOWLEYS
QUARTERS...ABERDEEN...PERRYMAN AND HAVRE DE GRACE.

THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS.

&&

LAT...LON 3935 7624 3929 7628 3930 7630 3938 7631
      3938 7633 3931 7632 3930 7637 3937 7651
      3954 7666 3973 7634 3972 7623 3958 7609
      3953 7608 3949 7610 3948 7606 3945 7605
TIME...MOT...LOC 1928Z 271DEG 17KT 3971 7620 3939 7654

GMS
Local storm report, Sep 8, 2:35 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
335 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     TSTM WND DMG     1 ENE MARTINSBURG       39.46N  77.96W
09/08/2012                   BERKELEY           WV   EMERGENCY MNGR

            LARGE TREE DOWN IN 600 BLK OF QUEEN ST

&&

EVENT NUMBER LWX1201184

SMZ
Local storm report, Sep 8, 2:43 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
343 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 NNW HERNDON           38.98N  77.39W
09/08/2012                   FAIRFAX            VA   NWS EMPLOYEE

            MULTIPLE TREES DOWN.

&&

EVENT NUMBER LWX1201185

SBK
Local storm report, Sep 8, 2:44 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
344 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FUNNEL CLOUD     S CHANTILLY             38.88N  77.41W
09/08/2012                   FAIRFAX            VA   FIRE DEPT/RESCUE

            FIRE DEPT REPORTS THE SIGHTING OF A FUNNEL CLOUD

&&

EVENT NUMBER LWX1201187

WOODY!

The radar

The Sterling radar (KLWX), 29 km away, was scanning. The volume nearest the first event began at 19:42 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Montgomery

When
September 8, 2:45 PM EST
Where
Montgomery County, 0.95 mi WNW of Gaithersburg
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
39.136, -77.216

Thunderstorm Wind, Montgomery

When
September 8, 2:45 PM EST
Where
Montgomery County, 1.02 mi WSW of Parkwood
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Department of Highways
Coordinates
39.016, -77.098

There was a tree down near Interstate 495 at the Rockville Exit.

Thunderstorm Wind, Prince George'S

When
September 8, 3:05 PM EST
Where
Prince George'S County, 0.61 mi ESE of Ammendale
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
39.048, -76.889

Thunderstorm Wind, Prince George'S

When
September 8, 3:05 PM EST
Where
Prince George'S County, 1.87 mi W of Beltsville
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.032, -76.935

There were power flashes observed from OPCS in new building. This corresponds with where the tornado warning was issued.

Thunderstorm Wind, Prince George'S

When
September 8, 3:07 PM EST
Where
Prince George'S County, 1.4 mi ESE of Clinton
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
38.762, -76.876

There were multiple large trees with branches up to a foot in diameter downed in Fox Run Estates. Trees consisted of pine trees, bradford pears and oak trees.

Thunderstorm Wind, Prince George'S

When
September 8, 3:09 PM EST
Where
Prince George'S County, 1.23 mi NW of Glen Dale
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
38.990, -76.839

Thunderstorm Wind, Prince George'S

When
September 8, 3:09 PM EST
Where
Prince George'S County, 0.53 mi E of Forestville
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
38.831, -76.870

Thunderstorm Wind, Prince George'S

When
September 8, 3:14 PM EST
Where
Prince George'S County, 2.33 mi ENE of Mitchellville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Department of Highways
Coordinates
38.938, -76.713

There was a tree down in the roadway at US 301 North at Collington Road.

Thunderstorm Wind, Prince George'S

When
September 8, 3:19 PM EST
Where
Prince George'S County, 3 mi NE of Mitchellville
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Trained Spotter
Coordinates
38.955, -76.717

There was a tree down near US 50 and the US 301 North interchange.

Thunderstorm Wind, Anne Arundel

When
September 8, 3:25 PM EST
Where
Anne Arundel County, 0.61 mi E of South River
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Department of Highways
Coordinates
38.901, -76.589

There was a tree down at Route 2 and Jordan Taylor Lane.

Thunderstorm Wind, Anne Arundel

When
September 8, 3:29 PM EST
Where
Anne Arundel County, 1.76 mi ENE of Davidsonville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
38.927, -76.599

There was a six inch diameter tree down blocking the road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2012Every state in 2012This day in weather historyWarnings in Maryland, September 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 412338, 412341, 412343, 412345, 412349, 412346, 412351, 412352, 412353, 412354, 412355.